# SDR SWIA202264683

- Difficulty date: January 6, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON LBL27 FLOOR BEAM TOP SURFACE BETWEEN FS 1047.00 Â€“ 1000.00. AREAS MARKED.   (C CHECK RO 02/25/2022)   INSTALLED NEW FLOOR BEAM SECTION FROM FS977 TO FS 1047, LBL 27 PER REF CRJ 700 SRM 53-00-41-201-001-A01 REPAIR, FIGURE 53-00-41-991-830, CRJ 700 SRM 51-42-21-001-001-A01 , CRJ 700 SRM 51-42-02-001-001-A01 & DWG MM670-35302 REV M / COMPLIED WITH 51-900-1002-SKY.
